# SDR R61A2020022500264

- Difficulty date: February 5, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 36,785 hours, 24,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 91
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND ON CENTER FUSELAGE 3 FLOOR STRUCTURE GUSSET PLATE AT FR 91 R/H SIDE.  REPLACED GUSSET PLATE IAW SRM 51-41-02.  AIRCRAFT WILL REMAIN OUT OF SERVICE UNTIL HEAVY CHECK COMPLETION.
